Follow
Khosro Sayevand
Khosro Sayevand
Malayer University, Malayer, IRAN Verified email at malayeru.ac.ir
Verified email at malayeru.ac.ir - Homepage
Title
Cited by
Cited by
Year
Analytical solution of fractional Black-Scholes European option pricing equation by using Laplace transform
S Kumar, A Yildirim, Y Khan, H Jafari, K Sayevand, L Wei
Journal of fractional calculus and Applications 2 (8), 1-9, 2012
1362012
Homotopy analysis method for solving multi-term linear and nonlinear diffusion–wave equations of fractional order
H Jafari, A Golbabai, S Seifi, K Sayevand
Computers & mathematics with applications 59 (3), 1337-1344, 2010
892010
The homotopy perturbation method for multi-order time fractional differential equations
A Golbabai, K Sayevand
Nonlinear Science Letters A 1 (2), 147-154, 2010
772010
Fractional calculus—A new approach to the analysis of generalized fourth-order diffusion–wave equations
A Golbabai, K Sayevand
Computers & Mathematics with Applications 61 (8), 2227-2231, 2011
692011
Analytical modelling of fractional advection–dispersion equation defined in a bounded space domain
A Golbabai, K Sayevand
Mathematical and Computer Modelling 53 (9-10), 1708-1718, 2011
542011
Solving a fourth‐order fractional diffusion‐wave equation in a bounded domain by decomposition method
H Jafari, M Dehghan, K Sayevand
Numerical Methods for Partial Differential Equations: An International …, 2008
522008
A novel computing multi-parametric homotopy approach for system of linear and nonlinear Fredholm integral equations
Y Khan, K Sayevand, M Fardi, M Ghasemi
Applied Mathematics and Computation 249, 229-236, 2014
512014
A numerical approach for solving fractional optimal control problems with mittag-leffler kernel
H Jafari, RM Ganji, K Sayevand, D Baleanu
Journal of Vibration and Control 28 (19-20), 2596-2606, 2022
452022
Finite difference and spline approximation for solving fractional stochastic advection-diffusion equation
F Mirzaee, K Sayevand, S Rezaei, N Samadyar
Iranian Journal of Science and Technology, Transactions A: Science 45 (2 …, 2021
442021
Analysis of nonlinear fractional KdV equation based on He’s fractional derivative
K Sayevand, K Pichaghchi
Nonlinear Science Letters A 7 (3), 77-85, 2016
392016
Cubic B-spline collocation method and its application for anomalous fractional diffusion equations in transport dynamic systems
K Sayevand, A Yazdani, F Arjang
Journal of Vibration and Control 22 (9), 2173-2186, 2016
382016
Homotopy analysis method for solving Abel differential equation of fractional order
H Jafari, K Sayevand, H Tajadodi, D Baleanu
Open Physics 11 (10), 1523-1527, 2013
382013
Convergence analysis of homotopy perturbation method for Volterra integro-differential equations of fractional order
K Sayevand, M Fardi, E Moradi, FH Boroujeni
Alexandria Engineering Journal 52 (4), 807-812, 2013
342013
A new general eighth-order family of iterative methods for solving nonlinear equations
Y Khan, M Fardi, K Sayevand
Applied Mathematics Letters 25 (12), 2262-2266, 2012
322012
Successive approximation: A survey on stable manifold of fractional differential systems
K Sayevand, K Pichaghchi
Fractional Calculus and Applied Analysis 18, 621-641, 2015
292015
Analysis of differential equations of fractional order
K Sayevand, A Golbabai, A Yildirim
Applied Mathematical Modelling 36 (9), 4356-4364, 2012
292012
Application of the optimal homotopy asymptotic method for solving a strongly nonlinear oscillatory system
A Golbabai, M Fardi, K Sayevand
Mathematical and Computer Modelling 58 (11-12), 1837-1843, 2013
282013
Analytical treatment of differential equations with fractional coordinate derivatives
A Golbabai, K Sayevand
Computers & Mathematics with Applications 62 (3), 1003-1012, 2011
282011
A new non-standard finite difference method for analyzing the fractional Navier–Stokes equations
K Sayevand, JT Machado, V Moradi
Computers & Mathematics with Applications 78 (5), 1681-1694, 2019
252019
On systems of nonlinear equations: some modified iteration formulas by the homotopy perturbation method with accelerated fourth-and fifth-order convergence
K Sayevand, H Jafari
Applied Mathematical Modelling 40 (2), 1467-1476, 2016
252016
The system can't perform the operation now. Try again later.
Articles 1–20